# SDR TIPR200900001

- Difficulty date: June 11, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N767VA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 79,569 hours, 19,360 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T0051106
- Condition: Corroded
- Location: Zone 200
- Part time: 79,569 hours, 19,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE ATTACHED TO FLOORBEAM UPPER TEE CORRODED STA.266.5 RBL 22.
